Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda


Journal: Math. Comp. 34 (1980), 652
Original Article: Math. Comp. 34 (1980), 45-75.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-80-99963-9
PII: S 0025-5718(80)99963-9
Article copyright: © Copyright 1980 American Mathematical Society